# SDR CALA2019061400947

- Difficulty date: June 13, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 60,420 hours, 25,907 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: D5348008224600
- Condition: Cracked
- Location: Frame 69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FR68 DOOR STOP FITTING #1 BOTTOM FITTING I/B LOWER FASTENER HOLE HAS CRACK INDICATION. REPAIR BEFORE NEXT FLIGHT REPAIRED R/H FR68 DOOR STOP FITTING #1  I/B LOWER FASTENER HOLE WITH FREEZE PLUG DIA 0.415 FOR HOLE 0.435 IAW SRM 53-41-12-300-0 10. DOOR STOP FITTING REMOVED AND INSTALLED IAW EA 5340-01724 & ADD EMP:U354480 AMM 52-13-31-000-002-A. THIS IS A CATAGORY B REPAIR, INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMDODIMENT FC 41900, FH NOT RE LEVENT.SUBSEQUENT INSPECTION AT INTERVALS OF 8000 FC. FH NOT NRC WORK ORDER 9025372 RELEVENT PER SRI 53-41-12-205-009 TABLE 1. WORK PERFORMED ON AAR OK TO DIP FOR 41,900 FH. SUBSEQUENT INSPECTION AT INTERVALS OF 8000 FC.
